Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


concern about facial wasting
Jul 1, 2008

Dr. Pierone, my doctor has just changed my medication from Combivir/Sustiva that I have been on for 8+ years. Now I am taking Truvada/Reyataz/Norvir due to my constant complaining about my slim face, which is driving me crazy. I workout 3X/week although the lipoatrophy has effected my legs, butt, however working out takes care of that problem. I am pretty muscular and physically fit, so do you think that my current medication will reverse some of the facial wasting, since I have been on combivir for almost 8 years or a least some form of AZT. Thank you so much for the work that you do.

Response from Dr. Pierone

Hello and thanks for posting.

Based on switch studies there is a good expectation that the lipoatrophy will improve as a result of this change in treatment. You can speed the facial lipoatrophy improvement with facial filler treatment, but even without intervention things should get better with time.

Good luck!



Previous
Cost of Radiesse vs Sculptra
Next
Lipoatrophy Without Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement